EconPapers    
Economics at your fingertips  
 

An Implicit Two-Step One Off-Grid Point Third Derivative Hybrid Block Method for the Direct Solution of Second-Order Ordinary Differential Equations

D. Raymond, Y. Skwamw and J. Sunday
Additional contact information
D. Raymond: Department of Mathematics and Statistics, Federal University, Wukari-Nigeria
Y. Skwamw: Department of Mathematics, Adamawa State University, Mubi-Nigeria
J. Sunday: Department of Mathematics, Adamawa State University, Mubi-Nigeria

Academic Journal of Applied Mathematical Sciences, 2018, vol. 4, issue 2, 8-14

Abstract: In this paper, we propose an implicit two-step third derivative hybrid block method with one off-step point for the direct solution of second order Ordinary Differential Equations. We adopted the method of interpolation and collocation of power series approximate solution to generate the continuous hybrid linear multistep method, which was evaluated at non-interpolated step points to give a continuous block method. The discrete block method was recovered when the continuous block method was evaluated at all step points. The basic properties of the method were investigated and the method was found to be zero-stable, consistent and convergent. The efficiency of the method was tested on some stiff equations and was found to give better approximation than the existing methods with which we compared our results.

Keywords: Two-step; Hybrid; Third derivative; Off-step; Collocation; and interpolation (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.arpgweb.com/pdf-files/ajams4(2)8-14.pdf (application/pdf)
https://www.arpgweb.com/?ic=journal&journal=17&month=02-2018&issue=2&volume=4 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2018:p:8-14

Access Statistics for this article

Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková

More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().

 
Page updated 2019-12-30
Handle: RePEc:arp:ajoams:2018:p:8-14